# SDR CA120625004

- Difficulty date: June 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Engine: Ge CFM567B24
- System (JASC): 2400 · Electrical Power System
- Part: Electronic Unit
- Part number: 3042865102
- Condition: Failed
- Location: Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON FLIGHT, FLIGHT ATTENDANT NOTICED A FAINT ODOR OF ELEC SMOKE APPROXIMATE ROW 4.  DID A TACTILE CHECK OF AREA, SMOKE & ODOR DISSIPATED.    LIVE TV IDENTIFIED ODOR AT SEB 6 RT DURING INSPECTION.  REMOVED SEB .
